Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Multi-bounded sets and amenability for a class of Banach algebras

Tom 149 / 2017

Fereshteh Hamidi Dastjerdi, Sima Soltani Renani Colloquium Mathematicum 149 (2017), 33-43 MSC: Primary 43A07, 43A20; Secondary 46H05, 22D25. DOI: 10.4064/cm6787-6-2016 Opublikowany online: 7 April 2017

Streszczenie

Let $\mathcal {A}$ be a Lau algebra. We obtain some equivalent conditions for left amenability of $\mathcal {A}$ in terms of multi-bounded sets. We then apply these results to certain Lau algebras on a locally compact group $G$ to give characterizations for amenability of $G$.

Autorzy

  • Fereshteh Hamidi DastjerdiDepartment of Mathematical Sciences
    Isfahan University of Technology
    Isfahan 84156-83111, Iran
    e-mail
  • Sima Soltani RenaniDepartment of Mathematical Sciences
    Isfahan University of Technology
    Isfahan 84156-83111, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek